# SDR JJBA20210419035

- Difficulty date: April 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 37,665 hours, 25,133 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 1, BAGGAGE DOOR, FWD LATERAL L-SH FOUND CORRODED. REAR FUSE BAGGAGE DOOR SURROUND FWD LATERAL L-SH CORROSION BLENDED OUT OF LIMIT. REAR FUSE BAGGAGE DOOR SURROUND FWD LATERAL L-SH REMOVED FOR REPAIR. BAGGAGE DOOR FWD LATERAL L-SHAPE REPAIRED.
